Ask a Gynecologist and Get Answers to Your Ob-Gyn Questions ASAP
Thank you Dr Mazumdar for your reply.
Is that normal to experience break through bleeding due to a missed pill this long after missing the pill (15 days)? I half expected to get some kind of break through bleeding or some side effect straight after I missed the pill so it was a bit of a shock when it happened today & yesterday- had me a bit worried as it hasn't happened before.
And could the break through bleeding that I'm experiencing now potentially affect my normal withdrawal bleed that I should get when the sugar pills come around?
So should I be concerned about this current breakthough bleed? I am on my third day of spotting however it is much less then yesterday- just a bit of brown colored spotting so far. I have had a few mild cramps on & off the last few days which very much resemble my normal period cramps but not as bad. I don't have access to a good local GP as I am in a remote location so have to wait weeks to be able to visit a doctor that I will get any sense out of so sorry for all the questions!
I rang a women's help line & spoke to them also & they said giving what I told them that it may be because my body is not used to having an extended period on the active BCP (ie skipping the inactive pills) pills even though alot of people do it all the time without any problems... ???
If it has been caused by a hormonal imbalance, what what cause it to suddenly become unstable? I haven't missed any pills before prior to this recent occasion & I always take them every night before I go to bed which is normally around the same time. I am sometimes guilty of taking them a bit later then usual such as at 11pm instead of 9-9:30pm if I'm out & don't get back in until later. That is the only inconsistency I can think of though. I do take Thyroxine medication though as I have an auto-immune underactive thyroid condition. I have regular blood tests to check those levels & they are always fine & I haven't changed that or any other medication recently either.
Thank you for your feedback!